Alert archive / Kansas / Wind Advisories in 2009
Wind Advisory 19, NWS Goodland, KS
NWS Goodland, KS issued this wind advisory at Apr 14, 2009, 3:15 AM MDT for Cheyenne County, Kit Carson County, Yuma County, Colorado; 13 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska. It took effect at Apr 15, 2009, 10:00 AM MDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2009, 3:15 AM MDT (09:15 UTC)
- In effect from
- Apr 15, 2009, 10:00 AM MDT
- Expired
- Apr 15, 2009, 8:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 9.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4739 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGLD 140915 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 315 AM MDT TUE APR 14 2009 ...STRONG SOUTH WINDS FOR THE CENTRAL HIGH PLAINS ON WEDNESDAY... .STRONG SOUTH WINDS WILL DEVELOP ACROSS THE TRI-STATE REGION OF NORTHWEST KANSAS...SOUTHWEST NEBRASKA AND NORTHEAST COLORADO DURING THE DAY ON WEDNESDAY. THESE WINDS ARE A RESULT OF A COMBINATION OF DEEPENING SURFACE LOW PRESSURE AREA OVER COLORADO WITH HIGH PRESSURE OVER THE CENTRAL PLAINS STATES. STRONG SOUTH WINDS WILL CONTINUE THROUGH THE DAY AND INTO THE EVENING UNTIL THE SURFACE LOW PRESSURE CENTER PROGRESSES FURTHER EAST OVER THE EASTERN PLAINS OF COLORADO. COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-141700- /O.NEW.KGLD.WI.Y.0019.090415T1600Z-090416T0200Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 315 AM MDT TUE APR 14 2009 /415 AM CDT TUE APR 14 2009/ ...WIND ADVISORY IN EFFECT FROM 10 AM MDT /11 AM CDT/ TO 8 PM MDT /9 PM CDT/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM MDT /11 AM CDT/ TO 8 PM MDT /9 PM CDT/ WEDNESDAY. SOUTH WINDS OF 15 TO 25 MPH WEDNESDAY MORNING WILL INCREASE TO 30 TO 35 MPH WITH GUSTS AROUND 45 MPH DURING THE AFTERNOON AND EARLY EVENING. SOUTH WINDS WILL DECREASE TO 15 TO 25 MPH AFTER 8 PM MDT (9 PM CDT). PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$
5 follow-up statements
000 WWUS73 KGLD 141620 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1020 AM MDT TUE APR 14 2009 ...STRONG SOUTH WINDS FOR THE CENTRAL HIGH PLAINS ON WEDNESDAY... .STRONG SOUTH WINDS WILL DEVELOP ACROSS THE TRI-STATE REGION OF NORTHWEST KANSAS...SOUTHWEST NEBRASKA AND FAR EASTERN COLORADO DURING THE DAY ON WEDNESDAY. THESE WINDS ARE A RESULT OF A COMBINATION OF A DEEPENING SURFACE LOW PRESSURE AREA OVER THE CENTRAL AND SOUTHERN ROCKIES AND HIGHER PRESSURE OVER THE CENTRAL PLAINS STATES. STRONG SOUTH WINDS WILL CONTINUE THROUGH THE DAY AND INTO THE EVENING UNTIL THE SURFACE LOW PRESSURE CENTER PROGRESSES FURTHER EAST OVER THE CENTRAL AND SOUTHERN HIGH PLAINS. COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-150200- /O.CON.KGLD.WI.Y.0019.090415T1600Z-090416T0200Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 1020 AM MDT TUE APR 14 2009 /1120 AM CDT TUE APR 14 2009/ ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM MDT /11 AM CDT/ TO 8 PM MDT /9 PM CDT/ WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM MDT /11 AM CDT/ TO 8 PM MDT /9 PM CDT/ WEDNESDAY. SOUTH WINDS OF 15 TO 25 MPH WEDNESDAY MORNING WILL INCREASE TO 30 TO 35 MPH WITH GUSTS AROUND 45 MPH DURING THE AFTERNOON AND EARLY EVENING. SOUTH WINDS WILL DECREASE TO 15 TO 25 MPH AFTER 8 PM MDT (9 PM CDT). PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$ BLM
000 WWUS73 KGLD 150302 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 902 PM MDT TUE APR 14 2009 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151100- /O.CON.KGLD.WI.Y.0019.090415T1600Z-090416T0200Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 902 PM MDT TUE APR 14 2009 /1002 PM CDT TUE APR 14 2009/ ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM MDT /11 AM CDT/ TO 8 PM MDT /9 PM CDT/ WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM MDT /11 AM CDT/ TO 8 PM MDT /9 PM CDT/ WEDNESDAY. SOUTH WINDS OF 20 TO 25 MPH WEDNESDAY MORNING WILL INCREASE TO 30 TO 40 MPH WITH GUSTS 55 MPH DURING THE AFTERNOON AND PERSIST THROUGH EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$
000 WWUS73 KGLD 151100 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 500 AM MDT WED APR 15 2009 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151900- /O.CON.KGLD.WI.Y.0019.090415T1600Z-090416T0200Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 500 AM MDT WED APR 15 2009 /600 AM CDT WED APR 15 2009/ ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM MDT /11 AM CDT/ THIS MORNING TO 8 PM MDT /9 PM CDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM MDT /11 AM CDT/ THIS MORNING TO 8 PM MDT /9 PM CDT/ THIS EVENING. SOUTH WINDS OF 20 TO 25 MPH THIS MORNING WILL INCREASE TO 30 TO 40 MPH WITH GUSTS NEAR 55 MPH THIS AFTERNOON. THESE WINDS WILL PERSIST THROUGH THE EVENING AND DECREASE TO LESS THAN 30 MPH AFTER 8PM MDT (9 PM CDT). PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$
000 WWUS73 KGLD 151839 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1239 PM MDT WED APR 15 2009 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-160200- /O.CON.KGLD.WI.Y.0019.000000T0000Z-090416T0200Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 1239 PM MDT WED APR 15 2009 /139 PM CDT WED APR 15 2009/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING. SOUTH AND SOUTHEAST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 55 MPH WILL CONTINUE THIS AFTERNOON AND PERSIST INTO THE EVENING HOURS...THEN GRADUALLY DECREASE TO LESS THAN 30 MPH AFTER 8PM MDT (9 PM CDT). PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$ BLM
000 WWUS73 KGLD 160202 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 802 PM MDT WED APR 15 2009 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-160315- /O.EXP.KGLD.WI.Y.0019.000000T0000Z-090416T0200Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 802 PM MDT WED APR 15 2009 /902 PM CDT WED APR 15 2009/ ...WIND ADVISORY HAS EXPIRED... WINDS ACROSS THE TRI-STATE REGION HAVE DECREASED BELOW ADVISORY CRITERIA. THEREFORE...THE WIND ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this wind advisory went out at Apr 13, 11:47 PM MDT, 3 hours 28 minutes earlier.
Area forecast discussion, Apr 13, 11:47 PM MDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 1147 PM MDT MON APR 13 2009 .DISCUSSION... 229 PM MDT MON APR 13 2009 FORECAST PROBLEMS WILL BE THE AMOUNT OF WARM UP THROUGH WEDNESDAY FOLLOWED BY THE CHANCE OF PRECIPITATION FROM WEDNESDAY INTO THE WEEKEND DUE TO AN APPROACHING/SLOW MOVING SYSTEM. SATELLITE CONTINUING TO SHOW A SOMEWHAT AMPLIFIED BUT STILL PROGRESSIVE PATTERN FROM THE CENTRAL PACIFIC INTO THE WESTERN ATLANTIC. HOWEVER...IT DOES LOOK AS IF THE FLOW IS AMPLIFYING/SLOWING DOWN SOME FROM EASTERN NORTH AMERICA INTO THE ATLANTIC. MODELS INITIALIZED FINE AT JET LEVEL. AT MID LEVELS...MODELS INITIALIZED PRETTY WELL AT THIS LEVEL. IF ANYTHING THEY WERE NOT QUITE STRONG ENOUGH WITH UPPER RIDGE IN ADVANCE OF OUR NEXT SYSTEM. OVERALL THE ECMWF/GFS WERE DOING SLIGHTLY BETTER THAN THE NAM. AT LOW LEVELS...THE NAM AND GFS WERE DOING THE BEST ON THE PRESSURE/WIND FIELD...ESPECIALLY IN THE HANDLING OF THE LEE/SURFACE TROUGH. THE ECMWF AND GFS WERE DOING SLIGHTLY BETTER THAN THE OTHER MODELS ON THE LOW LEVEL TEMPERATURES. AGAIN WILL USE A BLEND OF THE MODELS BUT LEAN A LITTLE MORE ON THE MORE CONSISTENT ECMWF...ESPECIALLY SINCE IT IS HANDLING THE LOW LEVEL PARAMETERS THE BEST. TONIGHT THROUGH TUESDAY NIGHT...WILL HAVE SOME HIGH CLOUDS EARLY WITH THE WINDS SHIFTING AROUND. WINDS WILL STAY LIGHTEST IN THE EAST AND WILL GO COOLEST THERE. VERY WET GROUND...ESPECIALLY TO OUR SOUTH. DO NOT THINK THAT THE MODELS ARE CATCHING THIS. STILL LOOKS LIKE WE COULD GET SOME FOG IN THE EAST THROUGH MID MORNING AND WILL REINSERT. GRADIENT INCREASES DURING THE DAY. THE NAM/MET HAS INCREASED WINDS AND THE GFS/MAV HAVE BACKED OFF. STILL WILL BE BREEZY TO WINDY. HIGH LEVEL LOOKS TO INCREASE DURING THE AFTERNOON AS WINDS BECOME MORE UPSLOPE DURING THE DAY. MODELS HAVE COOLED OFF A FEW DEGREES AND THAT MAKES SENSE AND WILL FOLLOW THE SAME TREND. ON TUESDAY NIGHT THE LEFT FRONT QUADRANT OF THE JET GETS CLOSE OR OVER THE WESTERN PORTION OF THE FORECAST AREA BETWEEN 06Z AND 12Z. HOWEVER...SOUNDINGS SHOW AIR MASS TOO DRY IN THE LOW LEVELS WITH A LOT OF MID AND HIGH LEVEL MOISTURE. MODELS HAVE ALSO BACKED OFF THE LIGHT QPF. SO WILL KEEP THE FORECAST DRY. GOOD MOISTURE AND WARM ADVECTION DURING THE NIGHT AND WILL PROBABLY GET STRATUS TO HOLD UP TEMPERATURES. WEDNESDAY/WEDNESDAY NIGHT...MODELS SHOW LOW LEVEL MOISTURE FURTHER WEST THAN YESTERDAY. HOWEVER...LOW LEVEL MOISTURE IS STILL NOT THAT GREAT AND THE DRY LINE IS NOT THAT SHARP. HOWEVER MODELS ARE SHOWING SOME LOW LEVEL CONVERGENCE AND LIFT. INSTABILITY AND LIFT AXIS STARTS OVER EASTERN COLORADO AND THEN MOVES ACROSS THE REST OF THE FORECAST AREA. UPPER JET LIFT MOVES ACROSS THE AREA...MAINLY THE EASTERN HALF...DURING THE LATE AFTERNOON AND OVERNIGHT HOURS. WINDS WILL BE VERY STRONG AND COULD GET CLOSE TO ADVISORY CRITERIA, WITH EXPECTED CLOUD COVER AND STRONG SOUTHEAST WINDS...WILL NOT GET TOO EXCITED ABOUT IT WARMING UP A LOT. WILL GO NEAR THE GUIDANCE. THURSDAY/THURSDAY NIGHT...MOISTURE...INSTABILITY...AND ARE MUCH BETTER THIS DAY THAN ON WEDNESDAY. DRY LINE IS SHARPER AND UPPER LOW IS CLOSER TO PROVIDE MORE LIFT. INCREASED POPS AND COULD BE THE FIRST SEVERE WEATHER OUTBREAK OF THE YEAR FOR OUR AREA. FRIDAY THROUGH MONDAY...MODELS ARE A LITTLE MORE IN LINE WITH EACH OTHER. GFS IS STILL SLIGHTLY FASTER AND FURTHER NORTH. HOWEVER... MODELS AND ENSEMBLES ARE CLUSTERING AROUND A SLOWER AND FURTHER SOUTH SOLUTION. AGAIN THE ECMWF HAS BEEN CONSISTENT WITH THIS WITH SUPPORT FROM THE CANADIAN AND EVEN THE UKMET...WHICH HPC SAYS MAY NOT BE COMPLETELY OUT OF ALINE. PRETTY MUCH BLENDED HPC GUIDANCE WITH ECMWF AND GFS AND PERSISTENCE. NO MATTER WHICH MODEL YOU CHOOSE IT PAINTS A PRETTY WET PICTURE FOR ALL OR PORTION OF THE FORECAST AREA. EACH MODEL HIGHLIGHTS DIFFERENT AREAS OF MAX QPF AND AT DIFFERENT TIMES SO THIS WILL CONTINUE TO NEED TO BE TWEAKED. UNCERTAINTY REMAINS HIGH WITH THIS SYSTEM AND WOBBLING OF THE UPPER LOW A LITTLE FURTHER NORTH OR SOUTH WILL DRAMATICALLY ALTER PRECIPITATION CHANCES/AMOUNTS EITHER WAY. PRECIPITATION LOOKS TO END SATURDAY NIGHT WITH RIDGING AND DRIER CONDITIONS EXPECTED SUNDAY AND MONDAY. COOLED OFF HIGH TEMPERATURES ON FRIDAY AND SATURDAY DUE TO EXTENSIVE CLOUD COVER AND EXPECTED PRECIPITATION. HOWEVER COULD NOT COOL OFF AS MUCH AS WANTED TO. WILL NEED TO LOOK INTO COOLING OFF THESE DAYS MORE. BULLER THANKS TO ALL FOR THE COLLABORATION && .AVIATION... 1129 PM MDT MON APR 13 2009 FOR THE 06Z TAF CYCLE...VFR CONDITIONS EXPECTED FOR BOTH SITES THROUGHOUT VALID TAF PERIOD. TWO MAIN CONCERNS WILL BE THE POTENTIAL FOR PATCHY FOG OVERNIGHT...PARTICULARLY AT KMCK...AND BREEZY SOUTHEASTERLY WINDS WHICH WILL DEVELOP DURING THE AFTERNOON TUESDAY AT BOTH SITES. REGARDING FOG POTENTIAL AT KMCK...CONFIDENCE OF FOG DEVELOPMENT IS NOT HIGH ENOUGH TO INCLUDE IN THE TAF AT THIS TIME DUE TO HIGH/MID LEVEL CLOUDS PRESENT, BUT THE POTENTIAL IS THERE AND REQUIRES MONITORING. REGARDING WINDS, BOTH SITES WILL SEE LIGHT WINDS AT 10KTS AND UNDER BEFORE BECOMING BREEZY AROUND 15G25KTS OUT OF THE SOUTHEAST DURING THE LATE MORNING AND AFTERNOON HOURS TUESDAY. GJG && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Apr 13, 10:20 AM MDT, 16 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1020 AM MDT MON APR 13 2009 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-141200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1020 AM MDT MON APR 13 2009 /1120 AM CDT MON APR 13 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG AND SLOW MOVING STORM SYSTEM WILL BEGIN TO APPROACH THE AREA WEDNESDAY. THIS SYSTEM WILL BRING A PERIOD OF UNSETTLED WEATHER INTO THE REGION THROUGH THE BEGINNING OF THE WEEKEND. THERE WILL BE AN INCREASING CHANCE OF THUNDERSTORMS FROM WEDNESDAY AFTERNOON INTO THURSDAY NIGHT. A FEW OF THESE STORMS COULD BECOME SEVERE ON WEDNESDAY WITH MORE WIDESPREAD SEVERE WEATHER EXPECTED ON THURSDAY. FOR BOTH DAYS...THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. BULLER
Nearby
Wind Advisories in Kansas, 2009Wind Advisories in Colorado, 2009Wind Advisories in Nebraska, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.